# SDR SWIA202157599

- Difficulty date: January 15, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 37,287 hours, 26,838 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FLAP VANE STOPPER IN THE WING TRAILING EDGE- CENTER AND I/B STOPPER  PADS MISSING O/B PAD WORN.     (C-CHECK RO 4/20/2021)    REMOVED AND REPLACED RIGHT WING INBD FLAP VANE STOPS CENTER, INBD, OUTBD IAW CRJ 700 SRM 57-51-02
